# SDR SCNA20220805090

- Difficulty date: August 1, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,236 hours, 24,196 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Split
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DEFECT:  ON APPROACH THERE WAS FLAP DISAGREE CONDITION: FLAP LEVER WAS SET TO 15 FLAP INDICATION WAS BETWEEN 2 AND 5. CREW ACCOMPLISHED NNC "TRAILING EDGE FLAP DISAGREE" AND FLAPS 15 LANDING. FLAPS LEFT IN 15 AFTER LANDING 
 RESOLUTION:  PERFORMED FSEU BITE PER 27-59 TASK 801. #1 SKEW SENSOR FAULTED. CLEANED SKEW SENSOR CONNECTOR. FAULT CLEARED. FLAPS OPERATE NORMALLY AT THIS TIME.
